# SDR HEEA954988

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Set
- Part number: 412010145103
- Condition: Req Replacement
- Location: M/R
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TO INSTALL NEW STYLE DAMPER SET P/N 412-010-145-105.  S/N 2326 & 2311
